Doctor insights on:
Epinephrine Cause Heart Palpitations
Palpitations are an awareness of extra heartbeats which most of us have. The sensation can be single or multiple and can sometimes last minutes. Different people may feel other symptoms along with them such as dizzy, lightheaded or short of breath. The palpitations are almost always atrial or ventricular premature beats. Usually benign but they are also ...Read more
Not yet: The sensation of palpitations oftentimes can mean a number of things. Usually in healthy persons it can mean your blood pressure rises and you feel your pulse. Other occasions it can represent an increase in your heart rate. This is abnormal only if heart rates or blood pressures become severely elevated. Monitor your symptoms and see a doctor. They can help identify a problem if it exists. ...Read more
Whenever I'm tired or had a bit of caffeine I feel heart palpitations as if there's an adrenaline rush. I'm only 24 so I fear i have heart problems al?
See your doctor : You may want to see your doctor for an evaluation. Talk to your doctor about your concerns. Your doctor can obtain a history and check your heart. This may alleviate your anxiety or fears. You may also want to avoid the use of caffeine. Also, if you smoke, talk to your doctor about quitting. Best wishes! ...Read more
What should a doctor consider before giving a patient metoprolol for heart palpitations due to too much adrenaline?
An endocrinologist: B"sd It is essential to define the nature and source of the excess "adrenaline", which usually refers to normetanephrine (NE) and less commonly but much more dangerous epinephrine (E). Metoprolol is a selective beta blocker which can counter the effects of excess NE. However, E is both beta and alpha. In conditions of E excess metoprolol can result in paradoxical severe hypertension emergency ...Read more
Palpitations: Palpitations have many causes from anxiety through anatomic and physiologic abnormalities. The feeling of bounding usually relates to the volume of blood pumped with each palpitation. There is no simple single answer for the question. If you're bothered by the feeling should consult a dr. To see if the problem can be clarified. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Could epinephrine cause heart palpitations
- What causes heart palpitation?
- Heart palpitations caused by eating
- Ask a doctor a question free online
- Onion causing heart palpitations
- Causes of heart flutters and palpitations
- Heart palpitations caused by anxiety
- Heart palpitations and headache causes
- Talk to a pharmacologist online for free